# SDR NSV2008F00025

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIR RETURN, NOSE WHEEL VIBRATION ON TAKEOFF, DECLARED AN EMERGENCY. RETURNED TO FIELD, LANDED SAFELY.  (K)
